# SDR DALA2023110709181

- Difficulty date: November 5, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 72,060 hours, 27,482 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3752 -ATB- DUE TO R2 WINDOW OPENED ON TAKEOFF. CREW WAS UNABLE TO CLOSE. CORRECTIVE ACTION: REMOVED R2 SLIDING WINDOW. INSPECTED, CLEANED AND ADJUSTED LATCH MECHANISM. OPS CHECKS GOOD.
